# SDR HEEA0015879

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CFVEF
- Make and model: Bell 206L-4
- Aircraft serial: 52071
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Inoperative
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INOPERATIVE.  TRIES TO MOVE ONLY ONE WAY.
